# SDR AALA201507319013

- Difficulty date: July 2, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 58,524 hours, 21,673 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: D53370901210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, PRESSURE PLATE AT FRAME 36 & +Y1360 CRACKED.  REPAIRED IAW EA 252654.
